# SDR DXTA2022040159440

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Gulstm 680
- Aircraft serial: 680A0180
- Aircraft time: 3,084 hours, 2,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 741132122
- Part serial: NSN
- Condition: Defective
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: WHEN OPENING, MAIN CABIN DOOR ACCELERATES AS IT OPENS AND BANGS AND BOUNCES AT THE BOTTOM SHAKING THE ENTIRE AIRFRAME. REPEAT WRITE-UP//CORRECTIVE ACTION//INSTALLED NEW HANDRAIL BELLCRANCK WELDMENT IAW CE-680A MM 52-10-40. OPS CHECKS GOOD.
